# SDR TRAX200800887

- Difficulty date: July 5, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 8,517 hours, 6,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD EXTERIOR EMERGENCY LIGHT BURNED OUT  REPLACED RT FWD EXTERIOR EMERGENCY LIGHT BULB IAW CRJ 200 AMM 33-51-21. OPS CK GOOD. --[SDR CLOSED](B)
